# SDR SWAA2016110409370

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 46,158 hours, 26,967 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER TRAILING EDGE SHELF PANEL OUTBOARD OF NR 6 TRANSMISSION FORWARD ATTACH WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE PER SRM.
